Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A new general series of balanced incomplete block designs


Author: C. Ramanujacharyulu
Journal: Proc. Amer. Math. Soc. 17 (1966), 1064-1068
MSC: Primary 05.20
DOI: https://doi.org/10.1090/S0002-9939-1966-0197335-7
MathSciNet review: 0197335
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. C. Bose, On the construction of balanced ``Incomplete block designs,'' Ann. Eugenics, 9 (1939), 358-399. MR 0001221 (1:199b)
  • [2] L. E. Dickson, Linear groups with an exposition of Galois Field Theory, Dover, New York, 1958. MR 0104735 (21:3488)
  • [3] B. J. Gassner, Equal difference BIB designs, Proc. Amer. Math. Soc. 16 (1965), 378-380. MR 0175799 (31:75)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.20

Retrieve articles in all journals with MSC: 05.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0197335-7
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society